# SDR ASAA2016102118448

- Difficulty date: October 21, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 14,076 hours, 4,580 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Keyboard
- Part number: 187042002
- Condition: Inoperative
- Location: Cockpit Display
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S FMC LINE SELECT KEY 6R INOPERATIVE.  ACFT GROUNDED.  REMOVED AND REPLACED FO CDU KEYBOARD. IAW AMM 34-61-01.
